Health Blog | Drugstore Nigeria

Health, health information and fitness blog

Uncategorized

Allergin Sirop  

  

What is Allergin Sirop used for?

Allergin sirop is used to relief the symptoms of allergic reaction such as runny nose, sneezing and redness, itching, and watering of the eyes caused by hay fever or seasonal allergies. Allergin Sirop also relieves similar symptoms caused due to allergic substances, such as dust mites, animal dander, and mold. Allergin sirop can be purchased on Drugstore Nigeria,  an online pharmacy store in Lagos.

What is the composition of Allergin Sirop?

It contains Chlorphenamine Maleate as the active ingredient

Each 5ml contains Chlorpheniramine maleate BP 2 mg.

How does Allergin Sirop work?

Allergin sirop contains Chlorpheniramine which is in a class of medications called antihistamines and it works by blocking the action of histamine, a substance in the body that causes allergic symptoms. Chlorpheniramine maleate helps control the symptoms of cold or allergic reactions.

Allergin Sirop Dosage

Children 1 year: Give  2.5 ml 2 times daily

Children 1-5years: Give 2.5-5 ml 3 times daily

Children 6-12years: Give 5-10 ml 3-4 times daily

Or  take Allergin Sirop as directed by the physician

How long does it take for Allergin Sirop to work?

Allergin Sirop usually takes 30 minutes to 1 hour to work.

What are the common side effects of Allergin Sirop?

Common side effects include;

•          Nausea (feeling sick)

•          Dizziness

•          Difficulty concentrating,

•          A dry mouth,

•          Headaches

•          Blurred vision

•          Sedation

Who should not take Allergin Sirop?

•          Do not take Allergin Sirop if you have or have had glaucoma (high pressure in the eyes).

•          Do not take Allergin Sirop if you are a man with prostate problems.

•          Do not use Allergin sirop with other products containing Chlorpheniramine maleate

•          Allergin sirop should not be given to neonates or premature infants.

•          Allergin sirop should be avoided in pregnancy.

•          It is also contraindicated during attacks of asthma.

When is the best time to take an Antihistamine medication?

People with allergies have symptoms that get worst around 4 a.m. to 6 a.m. Taking an antihistamine at bedtime help you or your child feel better in the morning during allergy season.

Where to buy Allergin Sirop in Nigeria?

Buy Allergin Sirop at Drugstore.ng, Nigeria’s largest online pharmacy store.

Tagged:

You Might Also Like